# SDR SWAA2013081619276

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 58,005 hours, 47,314 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: BSC1506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING VERTICAL STIFFENER CRACKED FWD OF NR 2 AILERON HINGE.  R&R STIFFENER IAW SRM.
